# SDR MWEA99317

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114192
- Condition: Dented
- Location: Bs  737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DENTED AT STATION 737 LONGERON 16R.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
